# SDR 2021FA0000214

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 79,875 hours, 10,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACKS FOR DOOR 3R/L SINGS (M33406), AND FWD COACH LH AREA CEILING LIGHTS (M33400)INOPERATIVE. REPLACED BATERRY PACKS D717-01-100, NOW OPS NORMAL.
